# SDR AWXA200602029

- Difficulty date: November 22, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 63,425 hours, 39,543 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486130
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIGHT WING INBOARD MID-FLAP PANEL NR 7240 LOWER SURFACE DELAMINATED, 27" FROM OUTBOARD, WS 140.30 - WS 144.30.  REPAIRED RIGHT WING INBOARD MID-FLAP PANEL NR 7240 LOWER SURFACE 27" FROM OUTBOARD, WS 140.30 - WS 144.30 IAW B737-300 SRM 51-70-10 FIGURE 201.
